| Catalog Number |
53616G |
| Medical Device Problem Code |
Sharp Edges (4013)
| Health Effect - Clinical Codes |
Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient was given a bag of intermittent catheter samples last week and patient came in today saying that they had an issue with one of the intermittent catheters.The patient experienced a sharp pain after inserting it.Patient pulled it out and noticed the end of the catheter was sliced diagonally and was very sharp.Patient ended up having some bleeding for a few days.Patient had not noticed that issue with any of the other samples, but they wanted to bring it to their attention.No medical intervention was reported.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.A labeling review was not performed because labeling could not have prevented the reported failure.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient was given a bag of intermittent catheter samples last week and patient came in today saying that they had an issue with one of the intermittent catheter.The patient experienced a sharp pain after inserting it.Patient pulled it out and noticed the end of the catheter was sliced diagonally and was very sharp.Patient ended up having some bleeding for a few days.Patient had not noticed that issue with any of the other samples, but they wanted to bring it to their attention.No medical intervention was reported.